Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1953 Publikationen

2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607902
Bogachev, V. I., Da Prato, G., & Röckner, M. (2004). Existence of solutions to weak parabolic equations for measures. Proceedings of the London Mathematical Society, 88(3), 753-774. doi:10.1112/S0024611503014540
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607682
Elsner, L., & van den Driessche, P. (2004). Max-algebra and pairwise comparison matrices. Linear Algebra and its Applications, 385, 47-62. doi:10.1016/S0024-3795(03)00476-2
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609133
Lescot, P., & Röckner, M. (2004). Perturbations of generalized Mehler semigroups and applications to stochastic heat equations with Levy noise and singular drift. Potential Analysis, 20(4), 317-344. doi:10.1023/B:POTA.0000009814.54278.34
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607379
Beyn, W. - J., & Thümmler, V. (2004). Freezing solutions of equivariant evolution equations. SIAM Journal on Applied Dynamical Systems, 3(2), 85-116. doi:10.1137/030600515
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605827
Zou, Y., & Beyn, W. - J. (2004). On the existence of transversal heteroclinic orbits in discretized dynamical systems. Nonlinearity, 17(6), 2275-2292. doi:10.1088/0951-7715/17/6/014
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605465
Beyn, W. - J., Hüls, T., Kleinkauf, J. M., & Zou, Y. (2004). Numerical analysis of degenerate connecting orbits for maps. International Journal of Bifurcation and Chaos, 14(10), 3385-3407. doi:10.1142/S0218127404011405
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605644
Beyn, W. - J., & Hüls, T. (2004). Error estimates for approximating non-hyperbolic heteroclinic orbits of maps. Numerische Mathematik, 99(2), 289-323. doi:10.1007/s00211-004-0563-4
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934152
Schieron, M. (2004). Beim Pflegen gesund bleiben. Kommunaler Arbeitsschutz, 15(1), 3-7.
PUB
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606261
Ahlswede, R., Aydinian, H., & Khachatrian, L. H. (2004). On shadows of intersecting families. Combinatorica, 24(4), 555-566. doi:10.1007/s00493-004-0034-7
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608584
Ahlswede, R., Aydinian, H., & Khachatrian, L. H. (2004). Bohman's conjecture related to a sum packing problem of Erdos. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 132(05), 1257-1266. doi:10.1090/S0002-9939-03-07188-0
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=2004

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung